# SDR YENA201807100285

- Difficulty date: July 10, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N346JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000504
- Aircraft time: 18,984 hours, 12,621 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 002828
- Condition: Inoperative
- Location: Cabin
- Part time: 25,911 hours, 16,669 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FT 2680, EWR-BOS, 2 EA EMERGENCY LIGHTS IN AFT CABIN INOP. WILL NOT TEST, REPLACED EMERGENCY LIGHT POWER SUPPLY UNIT 6 IAW AMM 33-50-01.
